FREE SHIPPING ON ORDERS OVER $50

{"id":4513586806850,"title":"GAVISCON Cool Liquid 300ml","handle":"gaviscon-cool-liquid-300ml","description":"\u003csection class=\"product-info-section general-info \"\u003e\n\u003ch2\u003eGeneral Information\u003c\/h2\u003e\n\u003cdiv class=\"details\" itemprop=\"description\"\u003eGaviscon Cool Liquid brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion. Gaviscon Cool Liquid quickly soothes the burning sensation and helps keep digestive acid in the stomach where it should be. -Effective relief -Cool Mint flavour Gaviscon Cool Liquid Cool Mint flavour with effective relief, heartburn \u0026amp; indigestion.\u003c\/div\u003e\n\u003c\/section\u003e\n\u003csection class=\"product-info-section warnings \"\u003e\n\u003ch2\u003eWarnings\u003c\/h2\u003e\n\u003cdiv class=\"details\" itemprop=\"description\"\u003eAlways read the label. Use only as directed. If symptoms persist see your healthcare professional. Reckitt Benckiser, Auckland. 0800 40 30 30\u003c\/div\u003e\n\u003c\/section\u003e\n\u003csection class=\"product-info-section commonuses \"\u003e\n\u003ch2\u003eCommon Uses\u003c\/h2\u003e\n\u003cdiv class=\"details\" itemprop=\"description\"\u003eGaviscon brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion.\u003c\/div\u003e\n\u003c\/section\u003e\n\u003csection class=\"product-info-section ingredients \"\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cdiv class=\"details\" itemprop=\"description\"\u003eEach 10mL dose contains 500mg Sodium Alginate, 267mg Sodium Bicarbonate, 160mg Calcium Carbonate. Contains Hydroxybenzoates and Saccharin.\u003c\/div\u003e\n\u003c\/section\u003e\n\u003csection class=\"product-info-section directions \"\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cdiv class=\"details\" itemprop=\"description\"\u003eTake as required after meals and before going to bed, up to 4 times a day or as directed. If symptoms persist see your doctor. Shake well before use. Ensure cap seal is unbroken before first use. Dosage: Adults and children over 12 years: 10 - 20 mL Children 6-12 years : 5- 10 mL Not recommended for children under 6 years. Always read the label. Use only as directed. If symptoms persist see your healthcare professional\u003c\/div\u003e\n\u003c\/section\u003e","published_at":"2020-04-17T11:32:05+12:00","created_at":"2020-04-17T11:32:05+12:00","vendor":"Gilmours Havelock North Pharmacy Ltd","type":"Medicines","tags":["General Medcines"],"price":1790,"price_min":1790,"price_max":1790,"available":true,"price_varies":false,"compare_at_price":null,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":31844480188482,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"2245450","requires_shipping":true,"taxable":true,"featured_image":null,"available":true,"name":"GAVISCON Cool Liquid 300ml","public_title":null,"options":["Default Title"],"price":1790,"weight":0,"compare_at_price":null,"inventory_quantity":1,"inventory_management":"shopify","inventory_policy":"deny","barcode":""}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/0250\/5356\/products\/eefdebe1564f0f3ef5752dfd833f716e_300x_a34abd0c-2261-4274-b5c5-e1307d31ab8a.jpg?v=1587174522"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/0250\/5356\/products\/eefdebe1564f0f3ef5752dfd833f716e_300x_a34abd0c-2261-4274-b5c5-e1307d31ab8a.jpg?v=1587174522","options":["Title"],"media":[{"alt":null,"id":6261811609666,"position":1,"preview_image":{"aspect_ratio":0.444,"height":640,"width":284,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0250\/5356\/products\/eefdebe1564f0f3ef5752dfd833f716e_300x_a34abd0c-2261-4274-b5c5-e1307d31ab8a.jpg?v=1587174522"},"aspect_ratio":0.444,"height":640,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0250\/5356\/products\/eefdebe1564f0f3ef5752dfd833f716e_300x_a34abd0c-2261-4274-b5c5-e1307d31ab8a.jpg?v=1587174522","width":284}],"content":"\u003csection class=\"product-info-section general-info \"\u003e\n\u003ch2\u003eGeneral Information\u003c\/h2\u003e\n\u003cdiv class=\"details\" itemprop=\"description\"\u003eGaviscon Cool Liquid brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion. Gaviscon Cool Liquid quickly soothes the burning sensation and helps keep digestive acid in the stomach where it should be. -Effective relief -Cool Mint flavour Gaviscon Cool Liquid Cool Mint flavour with effective relief, heartburn \u0026amp; indigestion.\u003c\/div\u003e\n\u003c\/section\u003e\n\u003csection class=\"product-info-section warnings \"\u003e\n\u003ch2\u003eWarnings\u003c\/h2\u003e\n\u003cdiv class=\"details\" itemprop=\"description\"\u003eAlways read the label. Use only as directed. If symptoms persist see your healthcare professional. Reckitt Benckiser, Auckland. 0800 40 30 30\u003c\/div\u003e\n\u003c\/section\u003e\n\u003csection class=\"product-info-section commonuses \"\u003e\n\u003ch2\u003eCommon Uses\u003c\/h2\u003e\n\u003cdiv class=\"details\" itemprop=\"description\"\u003eGaviscon brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion.\u003c\/div\u003e\n\u003c\/section\u003e\n\u003csection class=\"product-info-section ingredients \"\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cdiv class=\"details\" itemprop=\"description\"\u003eEach 10mL dose contains 500mg Sodium Alginate, 267mg Sodium Bicarbonate, 160mg Calcium Carbonate. Contains Hydroxybenzoates and Saccharin.\u003c\/div\u003e\n\u003c\/section\u003e\n\u003csection class=\"product-info-section directions \"\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cdiv class=\"details\" itemprop=\"description\"\u003eTake as required after meals and before going to bed, up to 4 times a day or as directed. If symptoms persist see your doctor. Shake well before use. Ensure cap seal is unbroken before first use. Dosage: Adults and children over 12 years: 10 - 20 mL Children 6-12 years : 5- 10 mL Not recommended for children under 6 years. Always read the label. Use only as directed. If symptoms persist see your healthcare professional\u003c\/div\u003e\n\u003c\/section\u003e"}

GAVISCON Cool Liquid 300ml

Product Description
$17.90

or 6 weekly interest-free payments of$2.98 Laybuy What's this?

Maximum quantity available reached.

General Information

Gaviscon Cool Liquid brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion. Gaviscon Cool Liquid quickly soothes the burning sensation and helps keep digestive acid in the stomach where it should be. -Effective relief -Cool Mint flavour Gaviscon Cool Liquid Cool Mint flavour with effective relief, heartburn & indigestion.

Warnings

Always read the label. Use only as directed. If symptoms persist see your healthcare professional. Reckitt Benckiser, Auckland. 0800 40 30 30

Common Uses

Gaviscon brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion.

Ingredients

Each 10mL dose contains 500mg Sodium Alginate, 267mg Sodium Bicarbonate, 160mg Calcium Carbonate. Contains Hydroxybenzoates and Saccharin.

Directions

Take as required after meals and before going to bed, up to 4 times a day or as directed. If symptoms persist see your doctor. Shake well before use. Ensure cap seal is unbroken before first use. Dosage: Adults and children over 12 years: 10 - 20 mL Children 6-12 years : 5- 10 mL Not recommended for children under 6 years. Always read the label. Use only as directed. If symptoms persist see your healthcare professional